If you haven’t already tried taking your pill at bedtime or with food, try that first. It often helps to decrease nausea as a side effect. If you’ve been taking your pill for less than 3 months, your body may just need time to adjust to the hormones in the pills. Sit tight, and try to be patient. Nausea often subsides SIGNIFICANTLY by the end of the first pack of pills. If you are still nauseous after 3 months, let us know.
Articles in this section
- I don’t really want to talk about this. But… my discharge has changed since starting my birth control. Is this normal?
- I’ve developed headaches or migraines from my birth control.
- I’m SUPER nauseous after I take my birth control.
- I wanted to use my pill to skip my period. I didn’t take any placebos, but my period showed up anyways?
- I have no sex drive on the birth control I’m on. I want to change, what’s next?
- I don’t want to gain weight with this birth control. Can I have one that doesn’t cause weight gain?
- It’s been 3 months and my face is STILL breaking out.
- I just started this pill and my face is breaking out, why?
- I threw up 30 minutes after taking my pill, help!?!
- I haven’t gotten my period and I’m a few days into the placebo pills. Am I pregnant?